Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 335, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 13, 2011, 9:52 PM EDT for Auglaize County, Mercer County, Shelby County, Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2011, 9:52 PM EDT (01:52 UTC)
- Expired
- Aug 13, 2011, 10:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Auglaize County, OH, Mercer County, OH, Shelby County, OH
The radar
The Northern Indiana radar (KIWX), 136 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 10:05 PM EDT | TSTM WND DMG | Celina, OH | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 9:37 PM EDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1063 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
747
WUUS51 KILN 140152
SVRILN
OHC011-107-149-140230-
/O.NEW.KILN.SV.W.0335.110814T0152Z-110814T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
952 PM EDT SAT AUG 13 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
MERCER COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1030 PM EDT.
* AT 950 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
NEAR
WABASH...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. HENRY...
COLDWATER...
CELINA...
ST. MARYS...
NEW BREMEN...
MINSTER...
WAPAKONETA...
NEW KNOXVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.
&&
LAT...LON 4069 8445 4069 8423 4066 8422 4066 8414
4036 8425 4036 8481 4068 8481 4070 8445
TIME...MOT...LOC 0152Z 269DEG 29KT 4059 8475
$$1 follow-up statement
001
WWUS51 KILN 140215
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1015 PM EDT SAT AUG 13 2011
OHC011-107-149-140230-
/O.CON.KILN.SV.W.0335.000000T0000Z-110814T0230Z/
AUGLAIZE OH-MERCER OH-SHELBY OH-
1015 PM EDT SAT AUG 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHWESTERN SHELBY...EASTERN MERCER AND WESTERN AUGLAIZE
COUNTIES...
AT 1011 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
CARTHAGENA...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...NEW BREMEN...MINSTER...WAPAKONETA...NEW KNOXVILLE AND
CRIDERSVILLE.
IN ADDITION...NEPTUNE...CHICKASAW...MARIA STEIN...EGYPT...BULKHEAD...
STATE ROUTE 116 AT STATE ROUTE 197...LAKE LORAMIE STATE PARK AND
MCCARTYVILLE ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4069 8445 4069 8423 4066 8422 4066 8414
4036 8425 4036 8465 4069 8461 4070 8445
TIME...MOT...LOC 0215Z 271DEG 30KT 4043 8453
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 7:54 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Aug 13, 7:54 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 754 PM EDT SAT AUG 13 2011 .SYNOPSIS... A SLOW MOVING LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION THROUGH THE WEEKEND...PROVIDING OCCASIONAL CHANCES FOR PRECIPITATION. HIGH PRESSURE WILL GRADUALLY BUILD IN BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... MAIN FOCUS FOR THIS UPDATE WAS TO INCREASE PRECIPITATION PROBABILITIES IN THE SOUTH FOR THE NEXT FEW HOURS...AND SLOW THINGS DOWN (AGAIN) FOR THE MAIN CONVECTIVE LINE NOW MOVING INTO INDIANA. OVERALL THINKING REGARDING COVERAGE AND SEVERE THREAT HAS NOT CHANGED MUCH...BUT EVERY SHIFT IN THE FORECAST TOWARD A LATER ONSET MAKES THE RISK OF DAMAGING WINDS JUST A LITTLE BIT LESS LIKELY. AN OUTFLOW BOUNDARY FROM EARLIER CONVECTION OVER NORTHERN INDIANA AND SOUTHERN MICHIGAN IS STARTING TO LIGHT UP NORTH OF LIMA. NOT SURE IF THIS FEATURE WILL EVER MOVE FAR ENOUGH SOUTH TO IMPACT THE CWA. THE MAIN LINE LOOKS TO TIME INTO THE NORTHWEST CORNER OF THE CWA BETWEEN 0130Z AND 0200Z. THE SEVERE THREAT WILL BE THE HIGHEST NORTH AND WEST OF A LINE FROM BROOKVILLE INDIANA TO DELAWARE OHIO. PREVIOUS DISCUSSION FOLLOWS > A SHARP MID LEVEL TROUGH IS CURRENTLY MOVING SOUTHEAST THROUGH THE WESTERN GREAT LAKES REGION...AND WILL PUSH INTO THE NORTHERN OHIO VALLEY OVER THE COURSE OF THE NEXT 12-24 HOURS. A SURFACE LOW IS MOVING SLOWLY EASTWARD THROUGH THE SOUTHERN GREAT LAKES REGION...WITH A TROUGH EXTENDING SOUTHWESTWARD. THESE FEATURES ARE THE FOCI FOR CONVECTIVE DEVELOPMENT CURRENTLY PROMPTING WARNINGS IN THE CHICAGO AREA. AN AREA OF GREATER MOISTURE OVER SOUTHERN INDIANA IS ALSO SEEING SOME CONVECTIVE DEVELOPMENT...WITH WEAKER FORCING AND LESS ORGANIZATION. THE CWA IS CURRENTLY SITTING IN A RELATIVELY DRY AREA...WITH DEWPOINTS STILL IN THE MID 50S TO LOWER 60S...AND VERY LITTLE IN THE WAY OF CUMULUS DEVELOPMENT. GREATER INSTABILITY IS BEING REALIZED OVER ILLINOIS AND INDIANA...BUT THIS WILL GRADUALLY DRIFT EAST WITH TIME (AHEAD OF THE TROUGH). ASIDE FROM THE WEAK ACTIVITY SNEAKING INTO THE TRI-STATE...HIGH-RES MODELS ARE CONSISTENT IN DELAYING CONVECTION FOR THE REST OF THE CWA UNTIL UPSTREAM ACTIVITY ARRIVES NEAR OR AFTER 00Z. GIVEN THE EXPECTED TIMING...CONVECTION WILL LIKELY HAVE ALREADY PEAKED IN INTENSITY BEFORE PASSING THROUGH THE CWA. DRY MID LEVEL AIR (YIELDING DCAPE VALUES ABOVE 1000 J/KG ON THE RUC13 AND SPC MESO-A) AND RESPECTABLE WESTERLY SHEAR (0-6KM BULK SHEAR OF 30-40 KNOTS) WILL SUPPORT A THREAT OF DAMAGING WIND GUSTS DURING THE EVENING AND EARLY IN THE OVERNIGHT HOURS. THESE THREATS WILL DIMINISH AS THE BOUNDARY LAYER STABILIZES. THREATS FOR HAIL AND HEAVY RAINFALL ARE MARGINAL...WITH INSTABILITY WANING OVER TIME...AND NOT MUCH IN THE WAY OF DEEP MOISTURE. WITH MOSTLY CLOUDY CONDITIONS EXPECTED THROUGH THE OVERNIGHT PERIOD...THE MIN TEMPERATURE FORECAST IS A BIT WARMER THAN OBSERVED NUMBERS FROM LAST NIGHT. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... BY SUNDAY...THE DEEP TROUGH AND ITS ASSOCIATED SURFACE LOW WILL BE MOVING TO A POSITION EAST TO NORTHEAST OF THE CWA. THE COLD AIR ALOFT WILL BE A FACTOR THAT AIDS IN DEVELOPING SOME INSTABILITY...EVEN IN THE ABSENCE OF SIGNIFICANT SURFACE HEATING. HAVE TIMED THINGS OUT GENERALLY TO THE DIURNAL CYCLE...WITH THE HIGHEST POPS (LIKELY) IN CENTRAL OHIO. INCLUDED ONLY A CHANCE IN THE TRI STATE REGION...WHICH LOOKS FURTHER REMOVED FROM THE FORCING AND SHOULD DRY OUT EARLY MONDAY MORNING. THE COOLER TEMPERATURES ASSOCIATED WITH THE MID LEVEL TROUGH (AND EXPECTED CLOUD COVER ACROSS THE REGION) WILL FORCE ONE OF THE LOWEST MAX TEMPERATURE FORECASTS IN QUITE A WHILE. KEPT THINGS IN THE MID TO UPPER 70S...WITH A FORECAST OF 79 AT KCVG. IF THIS FORECAST VERIFIES...IT WOULD BE THE FIRST TIME CINCINNATI HAS FAILED TO REACH 80 DEGREES SINCE JUNE 26 (73 DEGREES). && .LONG TERM /MONDAY THROUGH SATURDAY/... UPR LVL LOW PRESSURE SYSTEM WILL SLOWLY PULL OFF TO THE NE ON MONDAY. MOISTURE ASSOCIATED WITH THIS SYSTEM WILL ALSO BE SLOW TO MOVE EAST. WILL HANG ON TO LOW CHANCE POPS ACRS THE ERN AREAS ON MONDAY. AS SYSTEM CONTINUES TO MOVE E/NE MONDAY NIGHT...FLOW ACRS THE GREAT LAKES WILL TRANSITION BACK TO A NWLY DIRECTION. SFC HIGH PRESSURE WITHIN THIS FLOW WILL BUILD INTO THE REGION FROM THE NW MONDAY NIGHT...ALLOWING SKIES TO CLEAR. HAVE USED A BLEND OF THE 00Z ECMWF/12Z ECMWF AND NCEP HPC GUIDANCE FOR THE REMAINDER OF THE LONG TERM FORECAST. HIGH PRESSURE WILL BE LOCATED ACROSS THE LOWER GREAT LAKES AND OHIO VALLEY ON TUESDAY. THIS FEATURE WILL MOVE EAST OF THE AREA BY WEDNESDAY. ANOTHER UPR LVL TROF WILL DIG E/SE INTO THE GREAT LAKES/OHIO VALLEY REGION WEDNESDAY NIGHT THROUGH THURSDAY. THIS WILL PUSH A COLD FRONT INTO THE AREA...BRINGING THE NEXT THREAT OF SHOWERS AND THUNDERSTORMS. FRONT WILL SLOWLY MOVE AWAY FROM THE REGION ON FRIDAY. SURFACE HIGH PRESSURE IS THEN FORECAST TO BUILD BACK INTO THE OHIO VALLEY BY THE FIRST PART OF THE UPCOMING WEEKEND. AS FOR TEMPERATURES...HIGHS WILL BE SLIGHTLY BELOW NORMAL ON MONDAY DUE TO CLOUDS AND PCPN. OTHERWISE...TEMPERATURES WILL AVERAGE NEAR NORMAL FOR THE REMAINDER OF THE EXTENDED. NORMAL HIGHS RANGE FROM THE LOWER TO MID 80S WITH LOWS IN THE LOWER TO MID 60S. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... H5 S/W SWINGING THRU THE WRN GREAT LAKES ATTM WILL REACH WRN OH BY 12Z. AHEAD OF THE S/W A LINE TSTMS IS PUSHING THRU WRN INDIANA. THIS LINE IS FCSTED TO WEAKEN AS IS LOSES DAYTIME HEATING...BUT EXPECT IT TO HOLD TOGETHER AND AFFECT THE TAFS. HAVE IT TIMED TO KDAY AROUND 04Z AND THE OTHER TAFS AROUND 06Z. BEHIND THE LINE EXPECT CONVECTION TO BECOME SCT...BUT WITH S/W PROVIDING LIFT...KEPT A MENTION OF A VCSH THRU 12Z. SHRA SHOULD DEVELOP AGAIN IN THE MORNING WITH DAYTIME HEATING RETURNING AND S/W IN THE VICINITY. HAVE CIGS MOSTLY VFR...BUT THEY COULD DROP TO MVFR AT TIMES IN THE PCPN. AS S/W PULLS E IN THE AFTN THE CHC OF PCPN SHOULD DIMINISH. OUTLOOK...THUNDERSTORMS POSSIBLE THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...HATZOS SHORT TERM...HATZOS LONG TERM...HICKMAN AVIATION...SITES
Hazardous weather outlook, Aug 13, 4:16 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 416 PM EDT SAT AUG 13 2011 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046- 051>056-060>065-070>072-077-078-142030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-HAMILTON-CLERMONT- 416 PM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...AS AN UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE TROUGH OF LOW PRESSURE MOVE SOUTHEAST INTO THE NORTHERN OHIO VALLEY. SOME OF THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AS THE PRIMARY THREAT. THE POTENTIAL FOR SEVERE WEATHER WILL DIMINISH LATER IN THE NIGHT AS INSTABILITY DECREASES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. KYZ097>100-OHZ073-074-079>082-088-142030- BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 416 PM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE INTO THE REGION DURING THE LATE EVENING AND OVERNIGHT HOURS. WHILE SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS COULD CONTAIN STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 13, 4:55 PM EDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EDT SAT AUG 13 2011
KYZ094>096-132130-
OWEN KY-PENDLETON KY-GRANT KY-
455 PM EDT SAT AUG 13 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT...WESTERN
PENDLETON AND NORTHERN OWEN COUNTIES THROUGH 530 PM EDT...
AT 452 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BROMLEY...
MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DRY RIDGE AND
WILLIAMSTOWN.
ALSO...HOLBROOK...TWIN BRIDGES...STEWARTSVILLE...SHERMAN...CHERRY
GROVE...NORTHCUTT...WILLIAMSTOWN LAKE AND KNOXVILLE ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
LAT...LON 3872 8478 3880 8443 3857 8436 3858 8487
3868 8489
HATZOSSpecial weather statement, Aug 13, 6:13 PM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
613 PM EDT SAT AUG 13 2011
KYZ097>099-132245-
MASON KY-ROBERTSON KY-BRACKEN KY-
613 PM EDT SAT AUG 13 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRACKEN...ROBERTSON AND
WESTERN MASON COUNTIES THROUGH 645 PM EDT...
AT 609 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHEAST OF MCKINNEYSBURG...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
WASHINGTON...PETRA...SANTA FE...KENTONTOWN...PIQUA...
MOUNT OLIVET...STONEWALL...BURIKA AND MITCHELLS MILL.
LAT...LON 3848 8417 3850 8419 3855 8417 3855 8420
3858 8421 3864 8417 3866 8379 3848 8376
3845 8385 3848 8394 3846 8397 3843 8399
HATZOSSpecial weather statement, Aug 13, 6:46 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 PM EDT SAT AUG 13 2011
KYZ094-132315-
OWEN KY-
646 PM EDT SAT AUG 13 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OWEN COUNTY THROUGH 715
PM EDT...
AT 642 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF MONTEREY...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
OWEN COUNTY...INCLUDING MONTEREY...BEECHWOOD...NATLEE AND NEW
COLUMBUS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3835 8487 3837 8488 3838 8490 3842 8489
3843 8493 3842 8495 3844 8497 3846 8495
3846 8493 3844 8493 3846 8491 3847 8459
3836 8471 3833 8478Special weather statement, Aug 13, 6:58 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT SAT AUG 13 2011
KYZ098-099-132330-
MASON KY-ROBERTSON KY-
658 PM EDT SAT AUG 13 2011
...A STRONG THUNDERSTORM WILL AFFECT ROBERTSON AND SOUTHERN MASON
COUNTIES THROUGH 730 PM EDT...
AT 655 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ALHAMBRA...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH...PEA SIZE HAIL...AND VERY HEAVY RAINFALL ARE
POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG.
ALSO...PEED...MAYS LICK...HELENA...FLEMING-MASON COUNTY AIRPORT AND
MOUNT GILEAD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3844 8402 3854 8401 3857 8365 3852 8366
3851 8367 3845 8385 3848 8394 3846 8397
3843 8399
HATZOSSpecial weather statement, Aug 13, 9:32 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
932 PM EDT SAT AUG 13 2011
OHZ034-035-140230-
AUGLAIZE OH-MERCER OH-
932 PM EDT SAT AUG 13 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MERCER AND WESTERN
AUGLAIZE COUNTIES THROUGH 1030 PM EDT...
AT 930 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF ROCKFORD TO 23 MILES WEST OF FORT
RECOVERY THAT WERE MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. MARYS...ST.
HENRY...ROCKFORD...NEW BREMEN...MINSTER...FORT RECOVERY...COLDWATER
AND CELINA.
ALSO...CARTHAGENA...MARIA STEIN...WABASH...NEPTUNE...TAMA...
CHATTANOOGA...BULKHEAD AND EGYPT ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4073 8445 4069 8445 4069 8431 4038 8434
4038 8443 4037 8444 4035 8466 4036 8481
4073 8481 4073 8480 4073 8446Special weather statement, Aug 13, 9:43 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
943 PM EDT SAT AUG 13 2011
INZ050-058-059-OHZ034-042-060-140230-
UNION IN-FAYETTE IN-WAYNE IN-DARKE OH-MERCER OH-PREBLE OH-
943 PM EDT SAT AUG 13 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN MERCER...DARKE...WAYNE...FAYETTE AND UNION COUNTIES
THROUGH 1030 PM EDT...
AT 938 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM PORTLAND INDIANA TO MUNCIE TO RUSHVILLE...MOVING EAST
AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...CAMBRIDGE
CITY...UNION CITY...FOUNTAIN CITY...ANSONIA...CENTERVILLE...
CONNERSVILLE...GREENVILLE...RICHMOND...VERSAILLES...NEW MADISON AND
NEW PARIS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3979 8531 3980 8523 4000 8521 4001 8482
4041 8481 4035 8443 3988 8461 3956 8487
3954 8531The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:32 PM EDT | Special Weather Statement | ILN | Mercer | 58 min |
| Aug 13, 9:43 PM EDT | Special Weather Statement | ILN | Darke | 47 min |
| Aug 13, 10:11 PM EDT | Special Weather Statement | ILN | Auglaize, Miami, Montgomery, Preble, Shelby | 49 min |
| Aug 13, 10:36 PM EDT | Special Weather Statement | ILN | Butler | 39 min |
| Aug 13, 10:48 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Hardin, Logan, Madison and 2 more | 57 min |
| Aug 13, 11:10 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Warren | 65 min |
| Aug 13, 11:43 PM EDT | Special Weather Statement | ILN | Delaware, Fairfield, Fayette, Franklin, Licking, Pickaway | 47 min |
| Aug 14, 12:07 AM EDT | Special Weather Statement | ILN | Highland, Hocking, Pike, Ross | 38 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.